MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; FIXTURE BIOHELIX 19,5X80 MM

INTEGRUM AB OPRA IMPLANT SYSTEM; FIXTURE BIOHELIX 19,5X80 MM
Model Number 1807
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 12/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On the (b)(6) 2021, integrum received an e-mail notification about a trauma incident for a patient treated at (b)(6) hospital.According to the information provided, the patient tripped and fell down a flight of stairs which caused a periprosthetic fracture of the opra implant.The fracture is through the top of the fixture and the treating surgeon is planning a revision surgery for the patient shortly. it has been reported that the patient is not compliant with the treatment protocol, however no information has been provided regarding in which way the patient is not compliant.The case will be followed up once more details on the revision treatment with treatment outcome are received, and device serial and lot numbers have been confirmed.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
FIXTURE BIOHELIX 19,5X80 MM
Manufacturer (Section D)
INTEGRUM AB
krokslatts fabriker 50
molndal, 43137
SW  43137
Manufacturer (Section G)
INTEGRUM AB
krokslatts fabriker 50
molndal, 43137
SW   43137
Manufacturer Contact
sofie ludvigsson
krokslatts fabriker 50
molndal, 43137
SW   43137
MDR Report Key13280321
Report Number3011386779-2022-00069
Device Sequence Number17361659
Product Code PJY
UDI-Device Identifier07340152100245
UDI-Public07340152100245
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1807
Device Catalogue Number1807
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Initial Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale